# SDR DXTA200701919

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 8,262 hours, 6,736 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKE PEDALS REQUIRE EXCESSIVE TRAVEL BEFORE BRAKING ACTION OCCURS.  BRAKING ACTION APPEARS NORMAL AND BRAKES HOLD ACFT STATIONARY AT HIGH POWER SETTINGS.  VERIFIED DISCREPANCY.  INSPECTED MASTER CYLINDERS AND CHECKED TIGHTNESS OF FITTINGS.  NO DEFECTS NOTED.  BLED BRAKE SYSTEM AND SERVICED RESERVOIR PER CESSNA 560 M/M 32-42-00.  OPS AND LEAK CHECK GOOD.
